# SDR ASAA2012101893158

- Difficulty date: October 18, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,684 hours, 7,017 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 10989
- Condition: Malfunctioned
- Location: #1 Engine
- Part time: 17,556 hours, 5,582 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 BLEED TRIP LIGHT DESCENDING THRU 37000 THROTTLE AT 60  N1 LIGHT EXTINGUISHED ON RESET.  ACCOMPLISHED QUICK FIM TASK 36-10 VISUAL INSPECTION FOUND NR 1 PRE-COOLER VALVE KISS SEAL SCREWS LOOSE AND HOLES ELONGATED. REPLACED NR 1 PRE-COOLER VALVE AND KISS SEAL REF; MM 36-12-02.  ACCOMPLISHED POWER RUN OPS NORMAL.
